# SDR JJBA20220106016

- Difficulty date: January 6, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 44,219 hours, 26,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH OMEGA BEAM AT FR 23 IN CF I FLOOR STRUCTURE AREA. RH OMEGA BEAM AT FR 23 IN CFI FLOOR STRUCTURE BLENDED OUT OF LIMITS FOR CORROSION REMOVAL. PERFORMED CUTOUT AND DOUBLER REPAIR ON RH OMEGA BEAM AT FR23.
